# SDR ASAA2023092745444

- Difficulty date: September 27, 2023
- Submitted: October 5, 2023
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 61,306 hours, 18,348 cycles
- Engine: Cfmint CFM567B273
- Engine time: 54,173 hours, 16,048 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Engine
- Part number: UNKNOWN
- Condition: Abnormal
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CFM REPORTS #1 ENGINE EGT INDICATION ISSUES AND TREND DATA SHOWS EXCESSIVE SCATTER IN DATA POINTS. GROUNDED - YES. TRANSFERRED TSR TO EBU SHOP W/O 1971172 N/R # 00004. #1 ENGINE CHANGED.
